MathSciNet Relay Station
MathSciNet bibliographic data
MR2901305 60H10 (34F05 60H30 65C05)
Boďová, Katarína; Doering, Charles R. Noise-induced statistically stable oscillations in a deterministically divergent nonlinear dynamical system. Commun. Math. Sci. 10 (2012), no. 1, 137–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement